Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is sticky stools a symptom of IBS?

I probably have IBS (am seeing a general practitioner and a gastroenterologist ). I would like to know if the following symptom is related to IBS: no matter how well i wipe myself after a bowel movement , I still have residue and have to wipe again and again when i visit the bathroom even 2 hours after the bowel movement.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  1215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thjanks for writing to health care magic
Loose sticky stools is a symptom of irritable bowel syndrome. But it is also a symptom of colon cancer. So it is very important that u rule out colon malignancy. In colon cancer there is bleeding from the bowel. When the blood is exposed to digestive juices it becomes tarry and black. This sis one of the important and dangerous causes of sticky stools.
Get a good check up by a gastroenterologist.
Thanks and regards
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor